# SDR USAA2010073091550

- Difficulty date: July 20, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CORROSION ON Z-ANGLE UNDER NOSE GEAR VIEWER AT BS 270.11.  REPAIRED Z-ANGLE UNDER NOSE GEAR VIEWER AT BS 270.11 IAW EA 102059.
